MathSciNet Relay Station
MathSciNet bibliographic data
MR2945991 47G10 (42A82 60G46)
de Castro, Mario H.; Menegatto, Valdir A.; Peron, Ana P. Traceability of positive integral operators in the absence of a metric. Banach J. Math. Anal. 6 (2012), no. 2, 98–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement